# SDR USAA920080425

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 62,755 hours, 11,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0347
- Condition: Defective
- Location: Service Door
- Part time: 2,898 hours, 470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EES - C4 CHCEK - FORWARD SERVICE DOOR SLIDE DEPLOYMENT STRAP IS RELEASED.  REPLACED FORWARD SERVICE DOOR SLIDE ASSEMBLY IAW USAIRWAYS JOB CARD J8-90-90202.
